# SDR DALA1246700921

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,091 hours, 47,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON LONGERON 4 RT AT STA Y=465 AT PAX CABIN.  REMOVED DAMAGED LONGERON STA Y=446-484 AND INSTALLED NEW SECTION IAW MD88 SRM 53-02 FIG 18.
